A lifting theorem for locally convex subspaces of $L_0$

Tom 115 / 1995

R. G. Faber Studia Mathematica 115 (1995), 73-85 DOI: 10.4064/sm-115-1-73-85

Streszczenie

We prove that for every closed locally convex subspace E of $L_0$ and for any continuous linear operator T from $L_0$ to $L_0/E$ there is a continuous linear operator S from $L_0$ to $L_0$ such that T = QS where Q is the quotient map from $L_0$ to $L_0/E$.

Autorzy

  • R. G. Faber

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek